New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
no answers please help
1 Replies
sassybrat48911 - August 23

i have had fibromialgia now for a cpl yrs every muscle and join in my arms, legs feet arms elbo's hurt bad, i was put on lyica for it and was sent to the pain clinc also and the doctor there put me on cymbolta also, well last two weeks my feet swell like a balloon all way up to my knee caps and arms and fingers hurt also, plus i get tingling and numbness in my feet and up my legs to point i cant hardly walk s and hurts to walk and legs ache real bad been to er twice and cant figure it out, my dr was on vaction for a week during this and so i couldnt see him any idea's if it can be related to the fibromialgia or not i also am a dietbetic not real high and have deterating hernated disc in my back any help is appresated thank you

 

Fantod - August 24

The swelling could be caused by Lyrica. This is one of the side effects - swelling of hands and feet. You need to see a doctor especially because you are diabetic. You don't want to have any problems with your feet and the diabetes. If your doctor is still on holiday, he must have asked someone to take over his patients in the event of an emergency. Take care.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question